Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

High blood sugar, taking pioz-g & cetapin. Could i take diet supplement like supractive complete to get an active body?

Hello ! Just one month ago i got Blood sugar ( Fasting 330 & PP 451). my doctor prescribed Pioz-g 1/15 & Cetapin 1000mg. after one month now my sugar level is (fasting 110 & pp 200). My age is 35yr. hight 5ft 6inch. weight 56kg. i want to know wheather i could take any diet supplement like Supractive complete or else to get my body active like earlier ?
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You must control your sugar levels.
The goal should be fasting levels around 90 and PP levels between 120 to 140.
Consult your doctor and get a revision of prescription.
If you want to live a complication life in future,you must control your blood sugar meticulously.
Get a cardiac evaluation from a cardiologist which is a must with every diabetic.
You can take a multivitamin like super active or A to Z capsule.
Diabetics become deficient in calcium and if you take METFORMIN,it results in VIT B12 deficiency,so take both.
Other most important things to do is diet control and regular exercises.
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor